# SDR 2000ZZZX672

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Elevator
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 2 A-FRAME CRACKED.  REMOVED AND REPLACED NR 2 POSITION A-FRAME RT ELEVATOR IAW DC-8 OHM 27-30-1.  (X)
